ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Представление измеримых функций двойными рядами

Григорян, М. Ж. (1981) Представление измеримых функций двойными рядами. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (2). pp. 111-130. ISSN 00002-3043

[img]
Preview
PDF
Download (2323Kb) | Preview
    Item Type: Article
    Additional Information: Չաֆելի ֆունկցիաների ներկայացումը կրկնակի շարքերով։ Representation of measurable functions by double series.
    Uncontrolled Keywords: Գրիգորյան Մ. Ժ., Grigorian M. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 11:24
    Last Modified: 14 Feb 2013 09:41
    URI: http://mathematics.asj-oa.am/id/eprint/1553

    Actions (login required)

    View Item